Each uniquely formulated extended release Pretin® D tablet contains 10 mg Loratadine INN for immediate release and 240 mg Pseudoephedrine Hydrochloride BP which is released slowly allowing for once-daily administration. Loratadine is selective peripheral histamin H1 receptor antagonist. Pseudoephedrine is an orally active sympathomimetic amine, which exerts a decongestant action on the nasal mucosa. Pretin® D is indicated for the relief of symptoms of seasonal and perennial allergic rhinitis. It also temporarily relieves runny nose, sneezing, itchy, watery eyes, nasal congestion, itching of the nose or throat due to allergic rhinitis or other upper respiratory allergies, symptoms of common cold, and nasal congestion & sinus pressure associated with sinusitis.
Pretin D Tablet
Adults and Children 12 years of age and over:
Loratadine 5 mg and Pseudoephedrine 120 mg: One tablet twice a day (every 12 hours).
Loratadine 10 mg and Pseudoephedrine 240 mg: One tablet once daily.
Safety and effectiveness of this drug in children below the age of 12 years have not been established.